# SDR S2YA05013

- Difficulty date: February 6, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 8160121
- Condition: Overheated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2380 - MKE-PIT - DURING FLIGHT, THE CREW NOTICED A LEFT GENERATOR OVERHEAT CAS MESSAGE, CONSULTED WITH MX BUT WAS UNABLE TO GET THE MESSAGE TO CLEAR.  THE CREW MADE AN AIR TURN BACK TO MKE.  MAINTENANCE INSPECTED THE A/C AND REPLACED THE LEFT GENERATOR, AFTER OPERATIONAL CHECKS WERE GOOD THE A/C WAS RETURNED TO SERVICE WITH NO OTHER DISCREPANCIES NOTED.  (M)
